Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 9, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 13, 2018, 3:39 PM EST. It took effect at Jan 14, 2018, 4:07 AM EST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2018, 3:39 PM EST (20:39 UTC)
- In effect from
- Jan 14, 2018, 4:07 AM EST
- Expired
- Jan 16, 2018, 3:55 PM EST
- In force
- 60 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
152 WHUS72 KMLB 132039 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 339 PM EST Sat Jan 13 2018 AMZ575-142100- /O.CAN.KMLB.SW.Y.0002.180114T0900Z-180114T2100Z/ /O.NEW.KMLB.SC.Y.0009.180114T1500Z-180116T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 339 PM EST Sat Jan 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM EST TUESDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 AM Sunday to 4 AM EST Tuesday. The Small Craft Advisory for hazardous seas has been cancelled. * WINDS...North to northeast winds 15 to 20 knots Sunday, increasing to 20 to 25 knots Sunday night into Monday. * Waves/seas...Building to 5 to 7 feet Sunday and then to 8 to 11 feet Sunday night into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-572-142100- /O.EXT.KMLB.SW.Y.0002.000000T0000Z-180114T1500Z/ /O.NEW.KMLB.SC.Y.0009.180114T1500Z-180116T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 339 PM EST Sat Jan 13 2018 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM EST TUESDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 AM Sunday to 4 AM EST Tuesday. * WINDS...North to northeast winds 15 to 20 knots tonight and Sunday, increasing to 20 to 25 knots Sunday night into Monday. * Waves/seas...5 to 7 feet tonight and Sunday, building to 8 to 11 feet Sunday night into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for hazardous seas means that waves are expected to be hazardous to small craft. Mariners should avoid shoaling areas. Long period swell can sharpen into large breaking waves in shoaling areas. It is not unusual for waves to break much farther from shoaling areas than is normally experienced. Remember...breaking waves can easily capsize even larger vessels. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-555-142100- /O.NEW.KMLB.SC.Y.0009.180114T1500Z-180116T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 339 PM EST Sat Jan 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM EST TUESDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 AM Sunday to 4 AM EST Tuesday. * WINDS...North to northeast winds 15 to 20 knots. * WAVES/SEAS...Seas building up to 7 to 9 feet Sunday night into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
175 WHUS72 KMLB 140907 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 407 AM EST Sun Jan 14 2018 AMZ570-572-150900- /O.CAN.KMLB.SW.Y.0002.000000T0000Z-180114T1500Z/ /O.EXT.KMLB.SC.Y.0009.180114T0907Z-180116T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 407 AM EST Sun Jan 14 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...North to northeast winds 15 to 20 knots, increasing to 20 to 25 knots tonight into Monday. * Waves/seas...5 to 7 feet, building to 8 to 11 feet tonight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ575-150900- /O.EXT.KMLB.SC.Y.0009.180114T0907Z-180116T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 407 AM EST Sun Jan 14 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...North to northeast winds 15 to 20 knots, increasing to 20 to 25 knots tonight into Monday. * Waves/seas...5 to 7 feet, building to 8 to 11 feet tonight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-555-150900- /O.CON.KMLB.SC.Y.0009.180114T1500Z-180116T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 407 AM EST Sun Jan 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY... * WINDS...North to northeast winds 15 to 20 knots. * WAVES/SEAS...Seas building up to 7 to 9 feet tonight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
588 WHUS72 KMLB 141518 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1018 AM EST Sun Jan 14 2018 AMZ550-552-555-570-572-575-152100- /O.CON.KMLB.SC.Y.0009.000000T0000Z-180116T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1018 AM EST Sun Jan 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...North to northeast winds 20 knots. * WAVES/SEAS...Seas building up to 7 to 10 feet tonight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ 15
671 WHUS72 KMLB 150829 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 329 AM EST Mon Jan 15 2018 AMZ555-570-572-575-160900- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-180116T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 329 AM EST Mon Jan 15 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY... * WINDS...North to northeast winds 20 knots. * WAVES/SEAS...Seas building 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-160900- /O.CON.KMLB.SC.Y.0009.000000T0000Z-180116T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 329 AM EST Mon Jan 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...North to northeast winds 20 knots. * WAVES/SEAS...Seas around 6 to 8 feet and higher in the gulf stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
730 WHUS72 KMLB 152043 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 343 PM EST Mon Jan 15 2018 AMZ572-575-162100- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-180117T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 343 PM EST Mon Jan 15 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...North to northeast winds 20 knots decreasing to 15 to 20 knots late tonight and 15 knots on Tuesday. * WAVES/SEAS...Seas 7 to 10 feet this evening decreasing to 6 to 8 on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-160900- /O.CON.KMLB.SC.Y.0009.000000T0000Z-180116T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 343 PM EST Mon Jan 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...North to northeast winds 20 knots decreasing to 15 knots late tonight. * WAVES/SEAS...Seas around 5 to 8 feet decreasing to 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-570-162100- /O.CON.KMLB.SC.Y.0009.000000T0000Z-180116T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm- 343 PM EST Mon Jan 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... * WINDS...North to northeast winds 20 knots decreasing to 15 to 20 knots on Tuesday. * WAVES/SEAS...Seas building 7 to 10 feet decreasing to 6 to 8 feet on Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
158 WHUS72 KMLB 160906 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 406 AM EST Tue Jan 16 2018 AMZ550-552-161015- /O.EXP.KMLB.SC.Y.0009.000000T0000Z-180116T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 406 AM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ572-575-162100- /O.CON.KMLB.SC.Y.0009.000000T0000Z-180117T0900Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 406 AM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...Northeast winds 15 to 20 knots. * WAVES/SEAS...Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-570-162100- /O.CON.KMLB.SC.Y.0009.000000T0000Z-180116T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm- 406 AM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...Northeast winds 10 to 15 knots. * WAVES/SEAS...Seas 6 to 7 feet and higher in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
872 WHUS72 KMLB 162055 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 355 PM EST Tue Jan 16 2018 AMZ572-575-182100- /O.CAN.KMLB.SC.Y.0009.000000T0000Z-180117T0900Z/ /O.NEW.KMLB.SC.Y.0010.180117T2100Z-180118T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 355 PM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EST THURSDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 4 PM Wednesday to 4 PM EST Thursday. * WINDS...North winds 20 to 25 knots. * WAVES/SEAS...Seas 8 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-570-182100- /O.CAN.KMLB.SC.Y.0009.000000T0000Z-180116T2100Z/ /O.NEW.KMLB.SC.Y.0010.180117T2100Z-180118T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm- 355 PM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 4 PM Wednesday to 4 PM EST Thursday. The Small Craft Advisory has been cancelled. * WINDS...North winds 20 to 25 knots. * WAVES/SEAS...Seas 7 to 9 feet and higher in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-182100- /O.NEW.KMLB.SC.Y.0010.180117T2100Z-180118T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 355 PM EST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EST THURSDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 4 PM Wednesday to 4 PM EST Thursday. * WINDS...North winds 15 to 20 knots. * WAVES/SEAS...Seas 7 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 3:26 PM EST, 13 minutes earlier.
Area forecast discussion, Jan 13, 3:26 PM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
326 PM EST Sat Jan 13 2018
.DISCUSSION...
...Below Normal Temperatures for the Weekend Into Next Week...
Tonight...Long wave trough across the eastern CONUS will continue to
move slowly eastward with surface high pressure building toward the
Ohio Valley overnight. The pressure gradient will tighten with
northerly surface winds advecting colder air from north FL into east
central FL. Extensive stratocu across the area this afternoon will
erode into early evening as drier air works its way into the area.
The pressure gradient of about 8 MB from TLH to MIA will support
winds staying up in the 5-10 mph range over much of the area. Lows
are expected in the mid 30s NW of I-4 to to around 40 for Orlando
and in the mid 40s from Vero Beach south along the coast. Late night
wind chills will dip into the mid 30s where winds stay up across the
central and northern zones.
Sunday...High pressure will transition from the Ohio Valley into the
NE US with low level winds veering from the north to NNE by late
afternoon. Mostly clear skies are expected to start the day with
chilly temperatures, then will see marine stratocu approach the east
coast into mid to late afternoon. Expect any showers to remain
across the Atlantic. Dry weather is expected but afternoon highs
will be well below normal in the upper 50s north/lower 60s central
to mid 60s in Martin county.
Mon-Wed...Ridge across the eastern U.S. will weaken into early
next week, as a strong cold front moves into the southeast United
States. An elevated N/NE flow in the lower levels will persist
over the area, becoming N/NW Wednesday ahead of the approaching
strong cold front. The onshore component to the wind combined with
sufficient low level moisture will produce isolated marine
showers that might push onshore, mainly along the Treasure Coast.
Otherwise it will remain dry over much of the area, with
temperatures generally remaining cooler than normal with highs in
the 60s for most areas.
Wed Night-Sat...A dry and stronger cold front moves through
Wednesday night with lows dropping into the 30s to low 40s, and
highs into Thursday only forecast to reach into the 50s and low
60s. Cool down will be short lived, however, as high pressure
behind the front extends off the southeast U.S. coast and quickly
veers winds onshore into Friday. This will allow for a gradual
warming trend that will continue into the weekend, with only
slight rain chances expected.
&&
.AVIATION...
Short range guidance indicates drier air in the lower levels will
work into the area this evening which should begin to erode stratocu
deck initially from KLEE-KDAB and then progressing farther south into
the early evening. Lingering MVFR CIGs should lift into late
afternoon before clouds become scattered this evening and
overnight.
&&
.MARINE...
Tonight...Pressure gradient will be gradually increasing overnight
supporting northerly winds increasing to 15-20 knots. This will
build seas in the gulf stream to 7 ft and will continue ADvisory for
Hazardous Seas offshore.
Sunday...A tight pressure gradient will allow winds to increase to
18-20 knots in the morning and then 20-23 knots by late afternoon.
Will hoist Small Craft Advisory for all marine areas which will
continue into early next week. Boating conditions will become
hazardous, especially across the offshore gulf stream waters.
Mon-Thu...Hazardous boating conditions will exist over the coastal
waters through Monday night, as a moderate to fresh north to
northeast breeze builds seas up to 7-11 feet early in the week. A
Small Craft Advisory has been issued for entire waters through this
timeframe. N/NE winds then decrease into Tue-Wed, but continue to
produce choppy seas up to 6 to 7 feet, mainly over the Gulf Stream.
Another strong cold front moves through into late Wed/Wed night with
SCA conditions again likely behind the boundary.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 37 57 40 60 / 0 10 10 0
MCO 39 61 42 65 / 0 0 0 0
MLB 41 61 48 66 / 0 10 10 10
VRB 45 62 52 68 / 0 10 20 10
LEE 36 59 38 62 / 0 0 0 0
SFB 38 59 41 64 / 0 0 0 0
ORL 40 61 43 64 / 0 0 0 0
FPR 45 63 52 68 / 0 10 20 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 AM Sunday to 4 AM EST Tuesday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
Small Craft Advisory for hazardous seas until 10 AM EST Sunday
for Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
&&
SHORT TERM/AVIATION...Volkmer
LONG TERM....WeitlichHazardous weather outlook, Jan 13, 9:59 AM EST, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 959 AM EST Sat Jan 13 2018 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-140000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 959 AM EST Sat Jan 13 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .RIP CURRENT IMPACT... A long period swell will impact the east Florida coast, generating a moderate rip current threat along area beaches. The threat will be highest through mid afternoon due to tidal effects. .WIND AND SEA IMPACT... A 3 to 4 foot easterly swell will combine with west to northwest winds around 15 knots to produce combined seas between 5 and 7 feet over the offshore waters north of Sebastian Inlet. Closer to the coast, seas will range from 3 to 5 feet, but will be choppy at times due to the offshore breeze, especially in the Gulf Stream. A Small Craft Advisory remains in effect for the offshore waters north of Sebastian Inlet. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Poor to hazardous boating conditions and rough surf will continue over the Atlantic waters through the remainder of the weekend and into the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Bragaw/Weitlich
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 4:07 AM EST | Small Craft Advisory for Hazardous Seas | MLB | 24 hr |
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.